Unoriented Cayley maps
- Unoriented Cayley maps
- Kwak, JH; Kwon, YS
- Date Issued
- AKADEMIAI KIADO
- A Cayley map is an embedding of a Cayley graph into an orientable surface and it has been studied intensively for last decades [ 1, 8, 10, 11, 15, 16, 17, 18, etc]. In this paper we consider an embedding of a Cayley graph into an orientable or nonorientable surface. We call it a generalized Cayley map. We describe the automorphism group of a generalized Cayley map and determine when a generalized Cayley map can be regular. The Petrie dual of a generalized Cayley map is also studied. Finally, the first infinite family of graphs which can be underlying graphs of nonorientable regular maps is presented.
- Cayley map; regular map; Petrie dual; REGULAR MAPS; AUTOMORPHISM-GROUPS; GRAPHS
- Article Type
- STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol. 43, no. 2, page. 137 - 157, 2006-01
- Files in This Item:
- There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.